... vomiting decrease?
iris235 There is also alot of stuff going around all over right now flu's etc,But they don't really list very many side effects you are using this rectally right. outside of that it just says call the doctor about side effect So that is what i would do its still friday..so you should be able to reach someone in the office wish could be of more help but what i do know is this would be rare so that is a good idea to check with the doctor before they leave for the weekend..Have a good day hope you are feeling better chuck1957
- Anucort-HC Information for Consumers
- Anucort-HC Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anucort-HC (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anucort-HC - I just started taking Anucort as a suppository, and started feeling very tired and "out
Posted 14 Jan 2013 • 1 answer
Posted 7 Oct 2013 • 1 answer
Posted 13 Feb 2014 • 1 answer
Posted 27 Jun 2014 • 2 answers
Posted 15 Oct 2014 • 1 answer